# SDR AALA20160510003

- Difficulty date: May 9, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- Aircraft time: 78,220 hours, 41,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 22105
- Condition: Discharged
- Location: Cabin
- Part time: 6,730 hours, 3,818 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EGRESS POWER SUPPLY, AB5-4 FAILS TO TEST.  R & R AB5-4 EGRESS LIGHT POWER SUPPLY BATTERY PACK IAW AMM 33-60-98.  SYS CHECKS NORMAL.
